# SDR F3LA200700369

- Difficulty date: December 4, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 22,815 hours, 10,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 045214
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED FWD EMERGENCY BATTERY EPSU FAILED CAPACITY TEST.  REMOVED AND REPLACED FWD EPSU BATTERY AND PERFORMED OPS CHECK IAW 33-51-38-000-002.  CHECKED GOOD.
